Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 158, NWS Kansas City, MO

June 9, 2011Macon County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 4:03 PM CDT for Macon County, Missouri. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 4:03 PM CDT (21:03 UTC)
Expired
Jun 9, 2011, 4:21 PM CDT
In force
18 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Macon County, MO

The radar

The St Louis radar (KLSX), 189 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:05 PM CDTHAIL 2.754 Ese Atlanta, MONUMEROUS REPORTS FROM MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-114 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS53 KEAX 092103
SVREAX
MOC121-092130-
/O.NEW.KEAX.SV.W.0158.110609T2103Z-110609T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MACON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 430 PM CDT

* AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  EXPLOSIVE THUNDERSTORM DEVELOPMENT ABOUT 10 MILES NORTHEAST OF
  MACON. THIS STORM WILL LIKELY PRODUCE AT LEAST GOLF BALL SIZE 
  HAIL. THE STORM IS MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN MACON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3975 9229 3972 9244 3991 9242 3995 9228
      3979 9229
TIME...MOT...LOC 2102Z 254DEG 16KT 3984 9234
WIND...HAIL 60MPH 1.75IN

$$

BOOKBINDER
2 follow-up statements
192 
WWUS53 KEAX 092113
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CDT THU JUN 9 2011

MOC121-092130-
/O.CON.KEAX.SV.W.0158.000000T0000Z-110609T2130Z/
MACON MO-
413 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MACON COUNTY UNTIL 430 PM CDT...

AT 410 PM CDT...UP TO BASEBALL SIZE HAIL WAS REPORTED ABOUT 5 MILES 
NORTHEAST OF MACON ALONG THE INTERSECTION OF HIGHWAY K AND AA. 
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE 
THUNDERSTORM STILL CAPABLE OF PRODUCING AT LEAST TWO INCH DIAMETER 
HAIL ALONG THE SHELBY COUNTY LINE.  

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN MACON COUNTY NORTH OF 
HIGHWAY 36.

LAT...LON 3975 9229 3972 9244 3991 9242 3995 9228
      3979 9229
TIME...MOT...LOC 2112Z 251DEG 16KT 3986 9229
WIND...HAIL <50MPH 2.00IN

$$

BOOKBINDER
345 
WWUS53 KEAX 092121
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT THU JUN 9 2011

MOC121-092131-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-110609T2130Z/
MACON MO-
421 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACON COUNTY IS 
CANCELLED...

THE STORM WHICH PRODUCED BASEBALL SIZE HAIL EAST OF MACON HAS MOVED 
INTO SHELBY COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. ALTHOUGH 
ADDITIONAL THUNDERSTORMS ARE NOT IMMEDIATELY EXPECTED...PERSONS 
SHOULD REMAIN ALERT FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORMS 
LATER THIS EVENING.

LAT...LON 3975 9229 3972 9244 3991 9242 3995 9228
      3979 9229
TIME...MOT...LOC 2121Z 251DEG 16KT 3987 9224

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:25 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 9, 12:25 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 PM CDT THU JUN 9 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MAIN CONCERNS FOR THE SHORT TERM FOCUS PRIMARILY ON CONVECTIVE
CHANCES FOR TODAY AS WELL AS THROUGH SATURDAY.

TODAY - TONIGHT:

THERE ARE SEVERAL DIFFERENT ITEMS TO WATCH THROUGH THIS AFTERNOON
AND THIS EVENING WITH REGARDS TO CONVECTION. THE FIRST IS ONGOING
CONVECTION ACROSS NORTHERN MISSOURI AND SOUTHERN IOWA. CONVECTION IN
NORTHERN MO SEEMS TO HAVE INITIATED IN AN AREA OF HIGH THETA-E AHEAD
OF THE SURFACE FRONT. THIS CONVECTION HAS HAD A DIFFICULT TIME
MAINTAINING ITSELF...LIKELY THE RESULT OF LITTLE TO NO SHEAR TO HELP
ORGANIZE THE UPDRAFTS. THE CONVECTION IN SOUTHERN IOWA IS BEHIND THE
SURFACE FRONT BUT STILL IN A HIGH THETA-E AIRMASS ALOFT AND SEEMED TO
INITIATE IN AN AREA OF A STRONG THETA-E GRADIENT AROUND 875MB TO
825MB...INDICATIVE OF THE ELEVATED FRONT/FRONTOGENESIS IN THIS AREA.
LATEST RADAR TRENDS HAVE SHOWN THIS AREA OF CONVECTION TO BE SHIFTING
SOUTHWARD TOWARD NORTHERN MO AND THINK AS THE MORNING PROGRESSES THIS
ACTIVITY WILL MAKE IT INTO NORTHEASTERN SECTIONS OF THE FORECAST AREA
BUT SHOULD BE DISSIPATING IN THE PROCESS.

MODELS ARE SHOWING THE SURFACE BOUNDARY RETREATING NORTHWARD ACROSS
NORTHWESTERN MO BY THIS AFTERNOON AS THE SURFACE LOW LIFTS INTO NORTH
CENTRAL KS/SOUTH CENTRAL NE. THIS SCENARIO MAINTAINS COPIOUS AMOUNTS
OF MOISTURE IN THE REGION WITH DEWPOINTS LIKELY IN THE LOW 70S. WITH
THE SURFACE LOW BACKING WINDS TO THE SOUTHEAST AND A HIGHLY UNSTABLE
AIRMASS IN PLACE...THUNDERSTORMS ARE EXPECTED TO ERUPT NEAR THE
QUASI-TRIPLE POINT IN NORTHCENTRAL TO NORTHEAST KANSAS. SHEAR IS
IMPRESSIVE...PUSHING 50 KTS 0-6 KM AND 30-35KTS 0-3KM...INDICATING
THAT AS STORMS INITIATE THEY COULD QUICKLY ORGANIZE AND BECOME
SUPERCELLULAR WITH ALL ATTENDANT THREATS POSSIBLE. AS THE COLD FRONT
BEGINS TO PUSH EASTWARD THINK THAT STORMS MAY FORM INTO A POTENTIALLY
SEVERE LINE THAT THEN TRACKS ACROSS THE FORECAST AREA GENERALLY ALONG
AND NORTH OF THE MO RIVER. THE LATEST WRF-NMM...WHICH SEEMED TO HAVE
A HANDLE ON THE ONGOING CONVECTION IN SOUTHERN IA SUPPORTS THIS
NOTION. DEPENDING ON WHERE WINDS CAN REMAIN BACKED INTO THE EVENING
HOURS...WHICH APPEARS MORE LIKELY ACROSS NORTHERN MO IN CLOSER
PROXIMITY TO THE SURFACE LOW...WE COULD BE SEEING A RISK FOR
TORNADOES WELL INTO THE EVENING.

FRIDAY - FRIDAY NIGHT:

THE CONVECTION FROM THURSDAY AND THURSDAY NIGHT DOESN'T QUITE DRIVE
THE SURFACE BOUNDARY THROUGH THE AREA AND AS A RESULT EASTERN
PORTIONS OF THE FORECAST AREA REMAIN IN A HIGHLY UNSTABLE
ENVIRONMENT FRIDAY AFTERNOON AS THE FRONT BEGINS TO MOVE
SOUTHEASTWARD AGAIN. THIS SHOULD RESULT IN ANOTHER ROUND OF
POTENTIALLY SEVERE THUNDERSTORMS ERUPTING DURING THE AFTERNOON.
SHEAR LOOKS TO BE SOMEWHAT LESS THAN THE PREVIOUS DAY BUT STILL MAY
BE STRONG ENOUGH TO ORGANIZE STORMS. HOWEVER WITH THE SURFACE LOW TO
THE NORTHEAST...SURFACE WINDS OVER OUR AREA SHOULD BE VEERED AND
LIMIT THE OVERALL RISK OF SEVERE WEATHER TO MORE DAMAGING WINDS AND
LARGE HAIL.

SATURDAY:

THE BOUNDARY SHOULD BE SOUTH OF THE AREA SATURDAY WHICH WILL LEAD TO
RELATIVELY COOLER AND MORE COMFORTABLE DAY. THERE MAY BE A FEW
STORMS ACROSS OUR FAR SOUTHERN ZONES BUT WITH THE BOUNDARY TO THE
SOUTH OF THE AREA THE SEVERE WEATHER THREAT APPEARS TO BE LOW AT THIS
TIME AND ACTIVITY WE WOULD SEE WOULD LIKELY BE CAST OFFS FROM
STRONGER CONVECTION TIED TO THE GREATER INSTABILITY SOUTH OF THE
BOUNDARY.

CDB

MEDIUM RANGE (SUNDAY THROUGH WEDNESDAY)...

SURFACE FRONT WILL LIFT INTO CENTRAL KANSAS AND SOUTHWEST MISSOURI
ON SUNDAY...WHILE ELEVATED BOUNDARY LIFTS INTO NORTHERN MISSOURI.
LOW LEVEL JET WILL SHIFT EASTWARD NUDGING INTO THE CWA BY LATE
SUNDAY AND SUNDAY NIGHT. ASSOCIATED ISENTROPIC ASCENT IN AN UNSTABLE
AIRMASS WILL LIKELY RESULT IN SHOWERS AND THUNDERSTORMS SUNDAY
AFTERNOON THROUGH EARLY MONDAY.

FRONTAL BOUNDARY LOOKS TO STAY QUASISTATIONARY ACROSS THE LOWER MO
VALLEY THROUGH EARLY NEXT WEEK AS SURFACE LOW MEANDERS OVER THE
CENTRAL AND SOUTHERN HIGH PLAINS. THIS COULD PROVIDE A FOCUS FOR
CONVECTION ANY DAY THROUGH THE MIDDLE OF NEXT WEEK...THOUGH THERMAL
PROFILES AND POTENTIAL INHIBITION WILL PLAY A LARGE ROLE IN
DETERMINING PRECIP CHANCES. KEPT SLIGHT CHANCE TO LOW CHANCE POPS
THROUGH THE REMAINDER OF THE EXTENDED. AS FOR TEMPS...TOO MUCH
UNCERTAINTY GIVEN THE FRONTAL BOUNDARY IN THE VICINITY AND
POTENTIAL FOR PRECIP AND CLOUDS...SO STAYED CLOSE TO A MODEL
CONSENSUS BLEND.

HAWBLITZEL

&&

.AVIATION...

VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON HOURS AT ALL TAF SITES.
THE MAIN CONCERN WILL BE WITH CONVECTIVE CHANCES BY LATE THIS
AFTERNOON AND EVENING. LATEST SHORT TERM GUIDANCE INDICATES
THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF NORTHEAST KANSAS WHICH
THE MOVES INTO NORTHWEST MISSOURI BY THIS EVENING. WITH ONLY MEDIUM
CONFIDENCE ATTM...WILL ONLY INCLUDE A CB GROUP AT KMCI AND KMKC UNTIL
MORE CONFIDENCE IS GAINED. FEEL THUNDER CHANCES WILL BE A LITTLE
HIGHER AT KSTJ SO WILL INCLUDE MENTION AFTER 00Z. OTHERWISE...EXPECT ANY
ACTIVITY SHOULD MOVE EAST OF THE TERMINALS BY LATER TONIGHT.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 12:58 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT THU JUN 9 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1258 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF FAR NORTH-
CENTRAL MISSOURI DURING THE NEXT 1 TO 2 HOURS. THIS ACTIVITY IS
NOT EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BY MID TO LATE AFTERNOON
ACROSS NORTHEASTERN KANSAS...NORTHWEST MISSOURI SOUTHWARD INTO EAST-
CENTRAL KANSAS AND WEST-CENTRAL MISSOURI. THE COMBINATION OF STRONG
INSTABILITY AND FAVORABLE SHEAR WILL SET THE STAGE FOR THIS
THUNDERSTORM ACTIVITY TO QUICKLY BECOME SUPERCELLULAR WITH VERY LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE GREATEST
THREAT WILL BE MAINLY ALONG AND WEST OF INTERSTATE 35
HOWEVER...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN
MISSOURI...MAINLY ALONG AND NORTH OF INTERSTATE 70. THE MOST
FAVORABLE TIME FOR SEVERE WEATHER WILL BE FROM 4PM TO 10PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS THE COLD
FRONT FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND
FAVORABLE SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY
ALONG AND SOUTH OF A PRINCETON TO ST JOSEPH LINE.

THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD
ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC
PERIOD.

DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS
MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD
LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING
MISSOURI RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING ACROSS NORTHEASTERN KANSAS AND NORTHWESTERN AND WEST CENTRAL
MISSOURI.

DEROCHE

In the hours before

Local storm report, Jun 9, 3:13 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             1 W SOUTH GIFFORD       40.03N 92.70W
06/09/2011  E1.00 INCH       MACON              MO   TRAINED SPOTTER

&&

DDEROCHE
Local storm report, Jun 9, 3:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             7 SW LA PLATA           39.95N 92.58W
06/09/2011  E1.50 INCH       MACON              MO   TRAINED SPOTTER

&&

SFORTIN
Local storm report, Jun 9, 3:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             LA PLATA                40.03N 92.49W
06/09/2011  E1.00 INCH       MACON              MO   LAW ENFORCEMENT

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:00 AM CDTSpecial Weather StatementEAXPutnam60 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Jun 9, 2:59 PM CDTSevere Thunderstorm WarningEAXAdair, Macon46 min
Jun 9, 3:45 PM CDTSevere Thunderstorm WarningEAXAdair, Macon15 min
Jun 9, 5:41 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston49 min
Jun 9, 6:00 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph45 min
Jun 9, 6:15 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison30 min
Jun 9, 6:17 PM CDTTornado WarningEAXGrundy, Livingston28 min
Jun 9, 6:28 PM CDTSevere Thunderstorm WarningEAXGrundy47 min
Jun 9, 6:34 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Holt, Nodaway26 min
Jun 9, 6:37 PM CDTSevere Thunderstorm WarningEAXDaviess23 min
Jun 9, 6:38 PM CDTAreal Flood AdvisoryEAXDaviess, Grundy6 hr
Jun 9, 6:45 PM CDTFlash Flood WarningEAXDaviess, Grundy6 hr
Jun 9, 6:51 PM CDTSpecial Weather StatementEAXDaviess24 min
Jun 9, 6:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway34 min
Jun 9, 6:59 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.